[Ba1] Baire, R.: Sur les fonctions discontinues qui se rattachent aux fonctions continues. C. R. Acad. Sci. Paris 126 (1898), 1621–1623.
[Ba2] Baire, R.: Sur les fonctions de variables réelles. Ann. Math. Pure Appl. 3 (1899), 1–123.
[Ba3] Baire, R.: Sur la théorie des fonctions discontinues. C. R. Acad. Sci. Paris 129 (1899), 1010–1013.
[Ba4] Baire, R.: Leçons sur les fonctions discontinues. Gauthier-Villars, Paris 1905.
[Ba5] Baire, R.: Projet de calandrier mensuel fixe. Revue Scientifique 59 (1921), 233–240.
[Ba6] Baire, R.:
Sur l’origine de la notion de semi-continuité. Bull. Soc. Math. France 55 (1927), 141–142.
MR 1504912
[Ba7] Baire, R.: Oeuvres scientifiques (P. Lelong, ed.). Gauthier-Villars, Paris 1990.
[BaSt] Banach, S., Steinhaus, H.: Sur le principe de la condensation de singularités. Fund. Math. 9 (1927), 50–59.
[Bo] Boas, R. P.:
A primer of real functions. Mathematical Association of America, Washington, D. C. 1981.
MR 0652482 |
Zbl 0473.26002
[Br] Bruckner, A. M.:
Differentiation of Real Functions. Amer. Math. Soc., Providence, RI 1994.
MR 1274044 |
Zbl 0796.26004
[Da] Dauben, J. W.:
Georg Cantor. His Mathematics and Philosophy of the Infinite. Princeton University Press, Princeton NJ 1990.
MR 1082146 |
Zbl 0858.01028
[DeG] De Guzmán, M.:
Differentiation of integrals in ${\mathbb {R}}^n$. Lecture Notes in Mathematics 481, Springer, Berlin 1975.
MR 0457661
[Du] Dugac, P.: Sur les fondaments de l’analyse de Cauchy à Baire. Thèse pour obtenir le grade de Docteur ès Science, l’Université Pierre et Marie Curie, Paris 1978.
[Ga] Garg, K. M.:
On a residual set of continuous functions. Czech. Math. Journal 95 (1970), 537–543.
MR 0268334 |
Zbl 0217.37204
[GoPe] Goffman, C., Pedrick, G.:
First course in functional analysis. Prentice-Hall, Inc., Englewood Cliffs, N. J. 1965.
MR 0184064 |
Zbl 0122.11206
[Gr1] Gruber, P. M.:
Results of Baire category type in convexity (Goodman, J. E., ed.). In: Discrete geometry and convexity, Ann. New York Acad. Sci., 440, New York Acad. Sci., New York 1985, s. 163–169.
MR 0809203
[Gr2] Gruber, P. M.:
Baire categories in convexity. In: Handbook of Convex Geometry, Vol. A, B (Gruber, P. M., Wills, J. M., eds.). North-Holland, Amsterdam 1993, s. 1327–1346.
MR 1243011 |
Zbl 0791.52002
[Cho] Choquet, G., Marsden, J., Lance, T., Gelbart, S. eds.: Lectures on analysis, vol I.–III. W. A. Benjamin, New York 1969.
[JeKr] Jelínek, J., Král, J.:
Note on sequences of integrable functions. Czech. Math. Journal 13 (1963), 114–126.
MR 0152619
[KaSt] Katznelson, Y., Stromberg, K.:
Everywhere differentiable, nowhere monotone functions. Amer. Math. Monthly 81 (1974), 349–354.
MR 0335701 |
Zbl 0279.26007
[KiSz] Kierst, S., Szpilrajn, E.:
Sur certaines singularités des fonctions analytiques uniformes. Fund. Math. 14 (1933), 276–294.
Zbl 0008.07401
[KlNe] Klíma, V., Netuka, I.:
Smoothness of a typical convex function. Czech. Math. Journal 31 (1981), 569–572.
MR 0631603
[KNV] Král, J., Netuka, I., Veselý, J.: Teorie potenciálu II. SPN, Praha 1972.
[Ku] Kuratowski, K.:
Some remarks on the origins of the theory of functions of a real variable and of the descriptive set theory. Rocky Mountain J. Math. 10 (1980), 25–33.
MR 0573859 |
Zbl 0437.26002
[Le] Lebesgue, H.:
Recherches sur la convergence des séries de Fourier. Math. Ann. 61 (1905), 251–280.
MR 1511346
[Ma] Malý, J.:
Where the continuous functions without unilateral derivatives are typical. Trans. Amer. Math. Soc. 283 (1984), 169–175.
MR 0735414
[Me1] Medvedev, F. A.: Očerki istorii teorii funkcij dějstvitělnogo peremennogo. Nauka, Moskva 1975.
[Me2] Medvedev, F. A.:
Francuzskaja škola teorii funkcij i množestv na ruběže 19.–20. vekov. Nauka, Moskva 1976.
MR 0532180
[NeVe] Netuka, I., Veselý, J.:
Harmonic continuation and removable singularities in the axiomatic potential theory. Math. Ann. 234 (1978), 117–123.
MR 0481063
[Or1] Orlicz, W.: Z teorji równania różniczkowego ${y^{\prime }=f(x,y)}$ — Zur Theorie der Differentialgleichung ${y^{\prime }=f(x,y)}$. Bull. Int. Acad. Polon. Sci. Sér. A (1932), 221–228.
[Or2] Orlicz, W.:
Metoda kategorii Baire’a w zastosowaniu do pewnych zagadnień analizy matematycznej. Wiadom. Mat., Roczniki PTM, Ser. II (1982), 1–15.
MR 0705608
[Os] Osgood, W.:
Non uniform convergence and the integration of series term by term. Amer. J. Math. 19 (1897), 155–190.
MR 1505734
[Ox] Oxtoby, J. C.:
Measure and category: a survey of the analogies between topological and measure spaces. Springer, New York 1980.
MR 0584443 |
Zbl 0435.28011
[Pr] Preiss, D.: The work of Professor Jarník in real analysis. In: Life and work of Vojtěch Jarník (1897–1970), Novák, B. ed., Prometheus, Praha 1999, s. 55–65.
[Re] Renfro, D. L.:
Some supertypical nowhere differentiability results for $C[0,1]$. Ph. D. Thesis. N. Carolina State Univ., Raleigh, NC 1993.
MR 2690002
[Ru] Rudin, W.:
Analýza v reálném a komplexním oboru. Academia, Praha 1977.
MR 0497401
[Sa1] Saks, S.:
On the functions of Besicovitch in the space of continuous functions. Fund. Math. 19 (1932), 211–219.
Zbl 0005.39105
[Sa2] Saks, S.:
Remark on the differentiability of the Lebesgue indefinite integral. Fund. Math. 22 (1934), 257–261.
Zbl 0009.10602
[Vo] Volterra, V.: Alcune osservazioni sulle funzioni punteggiate discontinue. Giornali di Math. 19 (1881), 76–86.
[Za1] Zajíček, L.: The differentiability structure of typical functions in $C[0,1]$. Real Anal. Exchange 13 (1987/88), 93, 113–116, 119.
[Za2] Zajíček, L.:
Porosity and $\sigma $-porosity. Real Anal. Exchange 13 (1987/88), 314–350.
MR 0943561
[Za3] Zajíček, L.:
Porosity, derived numbers and knot points of typical continuous functions. Czech. Math. Journal 39 (1989), 45–52.
MR 0983482
[Za4] Zajíček, L.: Differentiability properties of typical continuous functions. Real Anal. Exchange 25 (1999/00), 149–158.